EXACTECH, INC. TRULIANT TIB IMP PSC INSERT SZ 5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-022-44-5011 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/03/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported via legal documentation that the patient was implanted with an truliant device on the left knee, with no revision surgery reported.There was no other patient/medical information provided.No x-rays or images were provided.There is no other information available.
Additional Manufacturer Narrative
H11.D10.Concomitants - product information: 5463363 - 200-02-38 - three peg patella 38mm; 5594698 - 02-020-11-0250 - truliant ps cem fem ps cem left sz 5; 5608289 - 02-022-45-5050 - truliant tib fit tray cem sz 5f / 5t; 5715089 - 201-78-82 - collar fixation pin 2pk 40mm, quick release; 5721636 - 201-78-89 - 3" drill bit, mod.Hex 2 pack; 5721639 - 201-78-89 - 3" drill bit, mod.Hex 2 pack
pending investigation.There is no other information available.
Additional Manufacturer Narrative
H6: corrected the following: component code, type of investigation, investigation findings, investigation conclusions.The reason for the reported event cannot be confirmed from the information provided but may be due to prosthesis wear and/or inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.